Результаты поиска по 'singularity':
Найдено статей: 25
  1. Rakcheeva T.A.
    Polypolar coordination and symmetries
    Computer Research and Modeling, 2010, v. 2, no. 4, pp. 329-341

    The polypolar system of coordinates is formed by a family of a parametrized on a radius isofocal of kf-lemniscates. As well as the classical polar system of coordinates, it characterizes a point of a plane by a polypolar radius ρ and polypolar angle φ. For anyone connectedness a family isometric of curve ρ = const – lemniscates and family gradient of curves φ = const – are mutually orthogonal conjugate coordinate families. The singularities of polypolar coordination, its symmetry, and also curvilinear symmetries on multifocal lemniscates are considered.

    Views (last year): 1.
  2. Sorokin P.N., Chentsova N.N.
    Two families of the simple iteration method, in comparison
    Computer Research and Modeling, 2012, v. 4, no. 1, pp. 5-29

    Convergence to the solution of the linear system with real quadrate non singular matrix A with real necessary different sign eigen values of two families of simple iteration method: two-parametric and symmetrized one-parametric generated by these A and b is considered. Also these methods are compared when matrix A is a symmetric one. In this case it is proved that the coefficient of the optimal compression of two-parametric family is strongly less than the coefficient of the optimal compression of symmetrized one-parametric family of the simple iteration method.

    Views (last year): 1.
  3. Chulichkov A.I., Yuan B.
    Effective rank of a problem of function estimation based on measurement with an error of finite number of its linear functionals
    Computer Research and Modeling, 2014, v. 6, no. 2, pp. 189-202

    The problem of restoration of an element f of Euclidean functional space  L2(X) based on the results of measurements of a finite set of its linear functionals, distorted by (random) error is solved. A priori data aren't assumed. Family of linear subspaces of the maximum (effective) dimension for which the projections of element to them allow estimates with a given accuracy, is received. The effective rank ρ(δ) of the estimation problem is defined as the function equal to the maximum dimension of an orthogonal component Pf of the element f which can be estimated with a error, which is not surpassed the value δ. The example of restoration of a spectrum of radiation based on a finite set of experimental data is given.

  4. Gaiko V.A.
    Global bifurcation analysis of a rational Holling system
    Computer Research and Modeling, 2017, v. 9, no. 4, pp. 537-545

    In this paper, we consider a quartic family of planar vector fields corresponding to a rational Holling system which models the dynamics of the populations of predators and their prey in a given ecological or biomedical system and which is a variation on the classical Lotka–Volterra system. For the latter system, the change of the prey density per unit of time per predator called the response function is proportional to the prey density. This means that there is no saturation of the predator when the amount of available prey is large. However, it is more realistic to consider a nonlinear and bounded response function, and in fact different response functions have been used in the literature to model the predator response. After algebraic transformations, the rational Holling system can be written in the form of a quartic dynamical system. To investigate the character and distribution of the singular points in the phase plane of the quartic system, we use our method the sense of which is to obtain the simplest (well-known) system by vanishing some parameters (usually field rotation parameters) of the original system and then to input these parameters successively one by one studying the dynamics of the singular points (both finite and infinite) in the phase plane. Using the obtained information on singular points and applying our geometric approach to the qualitative analysis, we study the limit cycle bifurcations of the quartic system. To control all of the limit cycle bifurcations, especially, bifurcations of multiple limit cycles, it is necessary to know the properties and combine the effects of all of the rotation parameters. It can be done by means of the Wintner–Perko termination principle stating that the maximal one-parameter family of multiple limit cycles terminates either at a singular point which is typically of the same multiplicity (cyclicity) or on a separatrix cycle which is also typically of the same multiplicity (cyclicity). Applying this principle, we prove that the quartic system (and the corresponding rational Holling system) can have at most two limit cycles surrounding one singular point.

    Views (last year): 11.
  5. Gaiko V.A.
    Global bifurcation analysis of a quartic predator–prey model
    Computer Research and Modeling, 2011, v. 3, no. 2, pp. 125-134

    We complete the global bifurcation analysis of a quartic predator–prey model. In particular, studying global bifurcations of singular points and limit cycles, we prove that the corresponding dynamical system has at most two limit cycles.

    Views (last year): 5. Citations: 3 (RSCI).
  6. Gavrilov S.V., Matyushkin I.V.
    Statistical analysis of Margolus’s block-rotating mechanism cellular automation modeling the diffusion in a medium with discrete singularities
    Computer Research and Modeling, 2015, v. 7, no. 6, pp. 1155-1175

    The generalization of Margolus’s block cellular automaton on a hexagonal grid is formulated. Statistical analysis of the results of probabilistic cellular automation for vast variety of this scheme solving the test task of diffusion is done. It is shown that the choice of the hexagon blocks is 25% more efficient than Y-blocks. It is shown that the algorithms have polynomial complexity, and the polynom degree lies within 0.6÷0.8 for parallel computer, and in the range 1.5÷1.7 for serial computer. The effects of embedded into automaton’s field defective cells on the rate of convergence are studied also.

    Views (last year): 8. Citations: 4 (RSCI).
  7. Fasondini M., Hale N., Spoerer R., Weideman J.A.C.
    Quadratic Padé Approximation: Numerical Aspects and Applications
    Computer Research and Modeling, 2019, v. 11, no. 6, pp. 1017-1031

    Padé approximation is a useful tool for extracting singularity information from a power series. A linear Padé approximant is a rational function and can provide estimates of pole and zero locations in the complex plane. A quadratic Padé approximant has square root singularities and can, therefore, provide additional information such as estimates of branch point locations. In this paper, we discuss numerical aspects of computing quadratic Padé approximants as well as some applications. Two algorithms for computing the coefficients in the approximant are discussed: a direct method involving the solution of a linear system (well-known in the mathematics community) and a recursive method (well-known in the physics community). We compare the accuracy of these two methods when implemented in floating-point arithmetic and discuss their pros and cons. In addition, we extend Luke’s perturbation analysis of linear Padé approximation to the quadratic case and identify the problem of spurious branch points in the quadratic approximant, which can cause a significant loss of accuracy. A possible remedy for this problem is suggested by noting that these troublesome points can be identified by the recursive method mentioned above. Another complication with the quadratic approximant arises in choosing the appropriate branch. One possibility, which is to base this choice on the linear approximant, is discussed in connection with an example due to Stahl. It is also known that the quadratic method is capable of providing reasonable approximations on secondary sheets of the Riemann surface, a fact we illustrate here by means of an example. Two concluding applications show the superiority of the quadratic approximant over its linear counterpart: one involving a special function (the Lambert $W$-function) and the other a nonlinear PDE (the continuation of a solution of the inviscid Burgers equation into the complex plane).

  8. Gaiko V.A., Savin S.I., Klimchik A.S.
    Global limit cycle bifurcations of a polynomial Euler–Lagrange–Liénard system
    Computer Research and Modeling, 2020, v. 12, no. 4, pp. 693-705

    In this paper, using our bifurcation-geometric approach, we study global dynamics and solve the problem of the maximum number and distribution of limit cycles (self-oscillating regimes corresponding to states of dynamical equilibrium) in a planar polynomial mechanical system of the Euler–Lagrange–Liйnard type. Such systems are also used to model electrical, ecological, biomedical and other systems, which greatly facilitates the study of the corresponding real processes and systems with complex internal dynamics. They are used, in particular, in mechanical systems with damping and stiffness. There are a number of examples of technical systems that are described using quadratic damping in second-order dynamical models. In robotics, for example, quadratic damping appears in direct-coupled control and in nonlinear devices, such as variable impedance (resistance) actuators. Variable impedance actuators are of particular interest to collaborative robotics. To study the character and location of singular points in the phase plane of the Euler–Lagrange–Liйnard polynomial system, we use our method the meaning of which is to obtain the simplest (well-known) system by vanishing some parameters (usually, field rotation parameters) of the original system and then to enter sequentially these parameters studying the dynamics of singular points in the phase plane. To study the singular points of the system, we use the classical Poincarй index theorems, as well as our original geometric approach based on the application of the Erugin twoisocline method which is especially effective in the study of infinite singularities. Using the obtained information on the singular points and applying canonical systems with field rotation parameters, as well as using the geometric properties of the spirals filling the internal and external regions of the limit cycles and applying our geometric approach to qualitative analysis, we study limit cycle bifurcations of the system under consideration.

  9. We study the class of first order differential equations in partial derivatives of the Clairaut-type, which are a multidimensional generalization of the ordinary differential Clairaut equation to the case when the unknown function depends on many variables. It is known that the general solution of the Clairaut-type partial differential equation is a family of integral (hyper-) planes. In addition to the general solution, there can be particular solutions, and in some cases a special (singular) solution can be found.

    The aim of the paper is to find a singular solution of the Clairaut-type equation in partial derivatives of the first order with a special right-hand side. In the paper, we formulate a criterion for the existence of a special solution of a differential equation of Clairaut type in partial derivatives for the case, when the function of the derivatives is a function of a linear combination of partial derivatives of unknown function. We obtain the singular solution for this type of differential equations with trigonometric functions of a linear combination of $n$-independent variables with arbitrary coefficients. It is shown that the task of finding a special solution is reduced to solving a system of transcendental equations containing initial trigonometric functions. The article describes the procedure for evaluation of a singular solution of Clairaut-type equation; the main idea is to find not partial derivatives of the unknown function, as functions of independent variables, but linear combinations of partial derivatives with some coefficients. This method can be used to find special solutions of Clairaut-type equations, for which this structure is preserved.

    The work is organized as follows. The Introduction contains a brief review of some modern results related to the topic of the study of Clairaut-type equations. The Second part is the main one and it includes a formulation of the main task of the work and describes a method of evaluation of singular solutions for the Clairaut-type equations in partial derivatives with a special right-hand side. The main result of the work is to find singular solutions of the Clairaut-type equations containing trigonometric functions. These solutions are given in the main part of the work as an illustrating example for the method described earlier. In Conclusion, we formulate the results of the work and describe future directions of the research.

  10. Krechet V.G., Oshurko V.B., Kisser A.E.
    Cosmological models of the Universe without a Beginning and without a singularity
    Computer Research and Modeling, 2021, v. 13, no. 3, pp. 473-486

    A new type of cosmological models for the Universe that has no Beginning and evolves from the infinitely distant past is considered.

    These models are alternative to the cosmological models based on the Big Bang theory according to which the Universe has a finite age and was formed from an initial singularity.

    In our opinion, there are certain problems in the Big Bang theory that our cosmological models do not have.

    In our cosmological models, the Universe evolves by compression from the infinitely distant past tending a finite minimum of distances between objects of the order of the Compton wavelength $\lambda_C$ of hadrons and the maximum density of matter corresponding to the hadron era of the Universe. Then it expands progressing through all the stages of evolution established by astronomical observations up to the era of inflation.

    The material basis that sets the fundamental nature of the evolution of the Universe in the our cosmological models is a nonlinear Dirac spinor field $\psi(x^k)$ with nonlinearity in the Lagrangian of the field of type $\beta(\bar{\psi}\psi)^n$ ($\beta = const$, $n$ is a rational number), where $\psi(x^k)$ is the 4-component Dirac spinor, and $\psi$ is the conjugate spinor.

    In addition to the spinor field $\psi$ in cosmological models, we have other components of matter in the form of an ideal liquid with the equation of state $p = w\varepsilon$ $(w = const)$ at different values of the coefficient $w (−1 < w < 1)$. Additional components affect the evolution of the Universe and all stages of evolution occur in accordance with established observation data. Here $p$ is the pressure, $\varepsilon = \rho c^2$ is the energy density, $\rho$ is the mass density, and $c$ is the speed of light in a vacuum.

    We have shown that cosmological models with a nonlinear spinor field with a nonlinearity coefficient $n = 2$ are the closest to reality.

    In this case, the nonlinear spinor field is described by the Dirac equation with cubic nonlinearity.

    But this is the Ivanenko–Heisenberg nonlinear spinor equation which W.Heisenberg used to construct a unified spinor theory of matter.

    It is an amazing coincidence that the same nonlinear spinor equation can be the basis for constructing a theory of two different fundamental objects of nature — the evolving Universe and physical matter.

    The developments of the cosmological models are supplemented by their computer researches the results of which are presented graphically in the work.

Pages: next last »

Indexed in Scopus

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the RSCI

International Interdisciplinary Conference "Mathematics. Computing. Education"